# SDR FDEA201105031703

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 24,924 hours, 13,032 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING 10,000 FT, CABIN PRESS REG 1 FAULTED, COMPLIED WITH ECAM AND TURNED IT OFF.  1 MINUTE LATER, CABIN PRESS REG 2 FAULTED AND WE WERE IN MAN PRESSURE.  IT APPEARED THAT THE AFT OUTFLOW VALVE WAS NOT PROGRAMMING PROPERLY.
